advertisement
Question
Posted by: Summer | 2009/01/15

ACV and The Pill

I am wanting to find out whether taking Apple Cider Vinegar Tablets interfers with taking The contraceptive Pill? Someone once told me a combination of the two causes skin break outs. Is this true/what is your knowledge about this??
Regards,
Summer Paige

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Little information on this is available and I cannot confirm this. I'll try to get more information.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement